Journal article icon

Journal article

Rational approximation of $x^n$

Abstract:
Let $E_{kk}^{(n)}$ denote the minimax (i.e., best supremum norm) error in approximation of $x^n$ on $[\kern .3pt 0,1]$ by rational functions of type $(k,k)$ with $k
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/proc/14187

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
American Mathematical Society Publisher's website
Journal:
Proceedings of the American Mathematical Society Journal website
Volume:
146
Issue:
12
Pages:
5219–5224
Publication date:
2018-09-04
Acceptance date:
2018-04-06
DOI:
EISSN:
1088-6826
ISSN:
0002-9939
Pubs id:
pubs:819351
URN:
uri:0283cc46-753c-4404-a84e-b60408841df3
UUID:
uuid:0283cc46-753c-4404-a84e-b60408841df3
Local pid:
pubs:819351
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP